# SDR DL72S960509

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6556124
- Condition: Cracked
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MID-VISIT, THE FRAME AT STATION 950F WAS FOUND WITH A DENT LOCATED NEAR STRINGER 25L AND A .25 INCH CRACK EMANATING FROM A TOOLING HOLE OUTBOARD OF STRINGER 27L.  FRAME WAS SPLICED FROM THE FACTORY SPLICE AT STRINGER 25L TO JUST OUTBOARD OF STRINGER 27L.  PER DL ERA 303258-14AD.
